| Model Number |
H74939171060870 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.A 6.0 x 80 mm, 75 cm mustang balloon catheter was advanced for lesion dilatation.During the procedure, the balloon ruptured within the lesion.The procedure was completed with another of the same device, and the patient remained in excellent condition throughout.
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.E1: updated initial reporter email.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description